Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Dmitry S. Kaliuzhnyi-Verbovetskyi and Victor Vinnikov
Title: Foundation of free noncommutative function theory
Additional book information: Mathematical Surveys and Monographs, Vol. 199, American Mathematical Society, Providence, Rhode Island, 2014, vi+183 pp., ISBN 978-1-4704-1697-3, US $77.00

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Vladimir Retakh
Affiliation: Department of Mathematics Rutgers University
Email: vretakh@math.rutgers.edu
Journal: Bull. Amer. Math. Soc. 54 (2017), 533-536
MSC (2010): Primary 17A50, 40A05, 46-02, 46L52, 46L54, 47A60, 47L25
DOI: https://doi.org/10.1090/bull/1571
Published electronically: February 6, 2017
Review copyright: © Copyright 2017 American Mathematical Society
American Mathematical Society